MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. EQUINOXE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-55-01
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Aseptic loosening (4883)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-01-13 - equinoxe, humeral stem primary, press fit 13mm: unk.322-40-00 - 145-deg pe 40mm hum liner +0: unk.322-10-00 - humeral adapter tray, +0: unk.320-31-40 - glenosphere, 40mm: unk.320-55-35 - central screw baseplate central screw, 35mm: (b)(6).320-55-98 - central screw baseplate one-lock plate/cap kit: (b)(6).320-55-99 - csb glenosphere screw: (b)(6).321-52-11 - csb 3.2mm drill: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported via a clinical study, that a 62 yo male patient, who had a stemless tsa, was reported to have aseptic glenoid loosening.Revision occurred.The standard reverse humeral tray, humeral liner, glenosphere, glenosphere locking screw, and glenoid baseplate were removed.Allograft was impacted into the glenoid defect.No intra-operative complications occurred.The study indicated the event was definitely related to the devices and possible related to the procedure.Outcome indicates resolved.No further information.

Brand Name
EQUINOXE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24754214
Report Number1038671-2026-00363
Device Sequence Number8772480
Product Code PHX
UDI-Device Identifier10885862625618
UDI-Public10885862625618
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K233482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-55-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale
Patient Weight126 KG
Patient EthnicityNon Hispanic
Patient RaceWhite